MathSciNet Relay Station
MathSciNet bibliographic data
MR444772 20D15
Jones, Michael R. A property of finite $p$-groups with trivial multiplicator. Trans. Amer. Math. Soc. 210 (1975), 179–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement